Paper “On finite groups with square-free conjugacy class sizes” published in Int. J. Group Theory

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

María José Felipe, Ana Martínez-Pastor, Víctor-Manuel Ortiz-Sotomayor

On finite groups with square-free conjugacy class sizes

Int. J. Group Th., 7 (2):17-24, 2018

doi:10.22108/ijgt.2017.21475

Abstract

We report on finite groups having square-free conjugacy class sizes, in particular in the framework of factorised groups.

2010 Mathematics Subject Classification: Primary: 20E45. Secondary: 20D40, 20D10, 20D20

Keywords: finite group, conjugacy class, factorised group